Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 201, NWS Norman, OK

May 19, 2018Foard County, Hardeman County, Texas; Jackson County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 19, 2018, 6:09 PM CDT for Foard County, Hardeman County, Texas; Jackson County, Oklahoma. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2018, 6:09 PM CDT (23:09 UTC)
Expired
May 19, 2018, 7:00 PM CDT
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Jackson County, OK, Foard County, TX, Hardeman County, TX

The radar

The Altus AFB radar (KFDR), 75 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 6:11 PM CDTTSTM WND GST 65Crowell, TX
May 19, 6:11 PM CDTTSTM WND GST 71Crowell, TX
May 19, 6:23 PM CDTHAIL 0.751 Nw Quanah, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 2:30 PM CDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2018-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2018-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-656 J/kg
Mixed-layer LCL
2059 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-124 m²/s²
0-3 km storm-relative helicity
-106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

970 
WUUS54 KOUN 192309
SVROUN
OKC065-TXC155-197-200000-
/O.NEW.KOUN.SV.W.0201.180519T2309Z-180520T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
609 PM CDT SAT MAY 19 2018

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southwestern Jackson County in southwestern Oklahoma...
  Central Foard County in northern Texas...
  Hardeman County in northern Texas...

* Until 700 PM CDT

* At 609 PM CDT, severe thunderstorms were located along a line
  extending from near Goodlett to 5 miles northwest of Margaret to 8
  miles north of Truscott, moving northeast at 20 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Quanah, Crowell, Chillicothe, Eldorado, Margaret, Goodlett,
  Medicine Mound, Thalia, Rayland, Copper Breaks State Park and
  Lazare.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3450 9999 3451 9960 3440 9945 3438 9946
      3439 9947 3385 9948 3382 9976 3383 9981
      3382 9983 3384 9984 3384 9994 3409 9984
      3427 10000
TIME...MOT...LOC 2309Z 224DEG 16KT 3434 9986 3412 9969 3388 9983 

HAIL...1.50IN
WIND...60MPH
 
$$

MAHALE
4 follow-up statements
326 
WWUS54 KOUN 192314
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
614 PM CDT SAT MAY 19 2018

OKC065-TXC155-197-200000-
/O.CON.KOUN.SV.W.0201.000000T0000Z-180520T0000Z/
Jackson OK-Foard TX-Hardeman TX-
614 PM CDT SAT MAY 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN JACKSON...CENTRAL FOARD AND HARDEMAN COUNTIES...

At 614 PM CDT, severe thunderstorms were located along a line
extending from near Goodlett to 5 miles north of Margaret to 8 miles
southwest of Crowell, moving northeast at 20 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Quanah, Crowell, Chillicothe, Eldorado, Margaret, Goodlett, Medicine
Mound, Thalia, Rayland, Copper Breaks State Park and Lazare.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3450 9999 3451 9960 3440 9945 3438 9946
      3439 9947 3385 9948 3382 9976 3383 9981
      3382 9983 3384 9984 3384 9994 3409 9984
      3427 10000
TIME...MOT...LOC 2314Z 224DEG 16KT 3435 9985 3413 9968 3389 9982 

HAIL...1.75IN
WIND...70MPH
 
$$

MAHALE
797 
WWUS54 KOUN 192317 RRA
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
617 PM CDT SAT MAY 19 2018

OKC065-TXC155-197-200000-
/O.CON.KOUN.SV.W.0201.000000T0000Z-180520T0000Z/
Jackson OK-Foard TX-Hardeman TX-
617 PM CDT SAT MAY 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN JACKSON...SOUTHEASTERN FOARD AND HARDEMAN
COUNTIES...

At 617 PM CDT, severe thunderstorms were located along a line
extending from 5 miles north of Quanah to near Medicine Mound to 4
miles south of Crowell, moving northeast at 25 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Quanah, Crowell, Chillicothe, Eldorado, Margaret, Goodlett, Medicine
Mound, Thalia, Rayland and Copper Breaks State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3450 9987 3451 9960 3440 9945 3438 9946
      3439 9947 3385 9948 3382 9976 3383 9981
      3382 9983 3384 9984 3385 9984 3390 9988
      3416 9978 3431 9994
TIME...MOT...LOC 2317Z 230DEG 20KT 3437 9975 3415 9958 3391 9972 

HAIL...1.75IN
WIND...70MPH
 
$$

MAHALE
855 
WWUS54 KOUN 192340
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
640 PM CDT SAT MAY 19 2018

OKC065-TXC155-197-200000-
/O.CON.KOUN.SV.W.0201.000000T0000Z-180520T0000Z/
Jackson OK-Foard TX-Hardeman TX-
640 PM CDT SAT MAY 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN JACKSON...SOUTHEASTERN FOARD AND SOUTHEASTERN
HARDEMAN COUNTIES...

At 640 PM CDT, severe thunderstorms were located along a line
extending from near Eldorado to near Chillicothe to 4 miles east of
Crowell, moving northeast at 20 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Crowell, Chillicothe, Eldorado, Margaret, Medicine Mound, Thalia and
Rayland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3451 9960 3440 9945 3438 9946 3439 9947
      3385 9948 3382 9976 3386 9983 3416 9963
      3436 9966 3451 9973
TIME...MOT...LOC 2340Z 224DEG 16KT 3444 9967 3422 9950 3398 9964 

HAIL...1.75IN
WIND...70MPH
 
$$

MAHALE
582 
WWUS54 KOUN 192351
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
651 PM CDT SAT MAY 19 2018

OKC065-200001-
/O.CAN.KOUN.SV.W.0201.000000T0000Z-180520T0000Z/
Jackson OK-
651 PM CDT SAT MAY 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JACKSON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3413 9958 3434 9958 3439 9948 3385 9948
      3382 9976 3382 9977 3386 9983
TIME...MOT...LOC 2351Z 255DEG 11KT 3418 9947 3410 9947 3387 9974 

$$

TXC155-197-200000-
/O.CON.KOUN.SV.W.0201.000000T0000Z-180520T0000Z/
Foard TX-Hardeman TX-
651 PM CDT SAT MAY 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN FOARD AND SOUTHEASTERN HARDEMAN COUNTIES...

At 651 PM CDT, severe thunderstorms were located along a line
extending from 5 miles southeast of Chillicothe to 5 miles west of
Lockett to 8 miles south of Crowell, moving east at 15 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Crowell, Chillicothe, Margaret, Thalia and Rayland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3413 9958 3434 9958 3439 9948 3385 9948
      3382 9976 3382 9977 3386 9983
TIME...MOT...LOC 2351Z 255DEG 11KT 3418 9947 3410 9947 3387 9974 

HAIL...1.75IN
WIND...70MPH
 
$$

MAHALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:27 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, May 19, 3:27 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Norman OK
327 PM CDT Sat May 19 2018

.DISCUSSION...

Strong to severe thunderstorms have formed over the past
hour, mainly across north central and southwest Oklahoma. An
outflow boundary that lifted northward from central Oklahoma
earlier this morning, has been augmented by afternoon convection.

Overall, additional strong to severe storms will continue to
form generally near and ahead of a cold front that extends from
the Texas Panhandle into northwestern Oklahoma. Several HRRR runs,
predict storms will eventually evolve into a thunderstorm complex
or two. One may develop from western north Texas and southwest
Oklahoma and move into central/north central Oklahoma, while
another may evolve from the Texas Panhandle and impact
southwestern Oklahoma and north Texas. If this occurs, the over
hazard will likely be strong damaging winds with some hail. In the
meantime, large hail and strong outflow winds are expected.
Depending on storm evolution tonight through Sunday morning,
little thunderstorm development may occur Sunday afternoon and
evening.

Late Sunday into Monday, a trough/low is expected to move across
southern parts of the West Coast. Weak height rises are expected
over the southern plains with rather weak southwest flow,
especially the eastern half of Oklahoma. Although showers and
thunderstorms will be possible they will be rather slow moving and
mainly not severe.

As the trough lift northeast Tuesday into Wednesday, additional height
rises will occur and the overall flow across Oklahoma and north
Texas will be very weak for late May. Shower and thunderstorm
chances will be rather low.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  66  77  63  82 /  90  30  20  30
Hobart OK         62  76  62  83 /  80  30  20  30
Wichita Falls TX  67  79  66  84 /  80  50  20  30
Gage OK           54  74  58  82 /  60  20  20  20
Ponca City OK     61  74  59  82 /  80  20  10  30
Durant OK         69  83  67  86 /  30  30  20  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&
Hazardous weather outlook, May 19, 12:30 PM CDT, 5 hours 39 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1230 PM CDT Sat May 19 2018

OKZ004>048-050>052-TXZ083>090-201500-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1230 PM CDT Sat May 19 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...This Afternoon and Tonight...

.Thunderstorms...
There is an Enhanced Risk of severe thunderstorms this afternoon
and evening across parts Oklahoma and western north Texas.

.Location...
The eastern edge of the Enhanced Risk area is generally along a
line from Seymour, Texas to Wichita Falls to Lawton to Oklahoma
City and Stillwater. The western edge extends from Cherokee to
Erick and Childress, Texas.

A Slight Risk area surrounds the moderate risk area and generally
covers all of northwestern Oklahoma and areas north and west of a
Seminole to Ardmore line. A Marginal Risk area covers the area
north and west of an Atoka to Durant line.

.Timing...
Most likely time for severe storms will be from 3 pm through 3 am
Sunday morning.

.Impacts...
Damaging wind gusts to 70 mph and golf ball size hail will be the
main hazards. Baseball size hail is possible across mainly north
central Oklahoma. A few tornadoes will also be possible, mainly
across north central Oklahoma during the afternoon and early
evening.

Some of the storms today will produce locally heavy rainfall which
may result in some flooding.

.Discussion...
An outflow boundary was located across far northern Oklahoma.
This boundary will be a focus for thunderstorm development by
mid- afternoon. A few of these storms will likely become severe
with large hail and damaging wind gusts.

A dryline across the central Texas panhandle will also be a focus
for additional thunderstorm development during the mid to late
afternoon hours. These storms will then move east into western and
southwestern Oklahoma and western north Texas and will have the
potential to produce large hail and damaging wind gusts.

Storms are expected to become more widespread during the evening
hours and will likely develop into a large complex that moves
south and east across much of Oklahoma and western north Texas
overnight. As this occurs, the main hazard will become damaging
winds with some hail. The overall intensity of the storms is
expected to gradually decrease after midnight as the storms move
into southern and southeastern Oklahoma.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
Thunderstorm chances will continue Sunday through Friday across
parts of Oklahoma and north Texas. A few storms through this time
frame may be strong to severe.

.Heavy Rainfall and Flash Flooding...
Locally heavy rainfall of 1 to 2 inches in a short period of time
from slowly moving thunderstorms may cause flash flooding in a
few locations across Oklahoma and north Texas Sunday through
Friday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, May 19, 4:55 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
455 PM CDT SAT MAY 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             4 WNW STILLWATER        36.14N 97.13W
05/19/2018  E0.75 INCH       PAYNE              OK   TRAINED SPOTTER

&&

MAD
Special weather statement, May 19, 4:56 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
456 PM CDT SAT MAY 19 2018

OKZ013-020-192230-
Payne OK-Noble OK-
456 PM CDT SAT MAY 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR western Payne and south central
Noble Counties Until 530 PM CDT...

AT 455 PM CDT, a strong thunderstorm was located 5 miles east of
Mulhall, moving east at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

Locations impacted include...
Stillwater, Lake Carl Blackwell and Lake Mcmurtry.

This includes Interstate 35 between mile markers 167 and 177.

LAT...LON 3603 9694 3600 9729 3601 9730 3601 9732
      3600 9734 3599 9734 3599 9735 3614 9735
      3628 9707
TIME...MOT...LOC 2155Z 247DEG 20KT 3606 9731

WR
Special weather statement, May 19, 5:04 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
504 PM CDT SAT MAY 19 2018

OKZ033-036-TXZ083-192230-
Harmon OK-Jackson OK-Hardeman TX-
504 PM CDT SAT MAY 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR south central Harmon...
southwestern Jackson and northwestern Hardeman Counties Until 530 PM
CDT...

AT 501 PM CDT, a strong thunderstorm was located 8 miles north of
Goodlett, moving northeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

This storm will remain over mainly rural areas of south central
Harmon...southwestern Jackson and northwestern Hardeman Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3448 10000 3456 9992 3454 9969 3431 10000
TIME...MOT...LOC 2201Z 235DEG 21KT 3445 9993

MAHALE
Special weather statement, May 19, 5:56 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
556 PM CDT SAT MAY 19 2018

TXZ083-084-192330-
Foard TX-Hardeman TX-
556 PM CDT SAT MAY 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR central Foard and southeastern
Hardeman Counties Until 630 PM CDT...

AT 553 PM CDT, strong thunderstorms were along a line extending from
9 miles southwest of Quanah to 5 miles west of Margaret to near
Crowell, moving northeast at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Quanah, Crowell, Margaret, Medicine Mound and Copper Breaks State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3432 9975 3424 9959 3397 9958 3390 9981
      3402 9982 3413 9991
TIME...MOT...LOC 2253Z 210DEG 14KT 3418 9984 3406 9974 3396 9971

MAHALE
Special weather statement, May 19, 5:56 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
556 PM CDT SAT MAY 19 2018

OKZ010-011-192315-
Major OK-Woodward OK-
556 PM CDT SAT MAY 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR western Major and east central
Woodward Counties Until 615 PM CDT...

AT 554 PM CDT, a strong thunderstorm was located 4 miles north of
Chester, moving northeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Chester and Bouse Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3650 9884 3647 9882 3645 9879 3645 9877
      3630 9862 3617 9891 3634 9905
TIME...MOT...LOC 2254Z 231DEG 17KT 3629 9892

WR
Special weather statement, May 19, 6:05 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
605 PM CDT SAT MAY 19 2018

OKZ010-015-192330-
Woodward OK-Dewey OK-
605 PM CDT SAT MAY 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR south central Woodward and
northwestern Dewey Counties Until 630 PM CDT...

AT 603 PM CDT, a strong thunderstorm was located near Camargo, moving
northeast at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Camargo and Cestos.

LAT...LON 3621 9915 3608 9894 3594 9930 3605 9938
      3608 9938
TIME...MOT...LOC 2303Z 228DEG 12KT 3603 9927

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 2:47 PM CDTSevere Thunderstorm WarningOUNHardeman43 min
May 19, 3:12 PM CDTAreal Flood AdvisoryOUNFoard, Hardeman3 hr
May 19, 3:15 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman45 min
May 19, 3:26 PM CDTSevere Thunderstorm WarningOUNHardeman27 min
May 19, 3:47 PM CDTFlash Flood WarningOUNHardeman6 hr
May 19, 4:36 PM CDTSevere Thunderstorm WarningOUNHardeman39 min
May 19, 5:02 PM CDTAreal Flood AdvisoryOUNHardeman3 hr
May 19, 5:04 PM CDTSpecial Weather StatementOUNHardeman26 min
May 19, 5:13 PM CDTSevere Thunderstorm WarningOUNHardeman47 min
May 19, 5:34 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman41 min
May 19, 5:45 PM CDTFlash Flood WarningOUNHardeman3 hr
May 19, 5:56 PM CDTSpecial Weather StatementOUNHardeman34 min
May 19, 6:24 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Wilbarger51 min
May 18, 7:49 PM CDTSevere Thunderstorm WarningOUNHarper41 min
May 18, 8:10 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward65 min
May 18, 8:16 PM CDTSpecial Weather StatementOUNBeckham29 min
May 18, 8:41 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon49 min
May 18, 8:49 PM CDTSpecial Weather StatementOUNBeckham, Roger Mills41 min
May 18, 9:15 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods45 min
May 18, 9:16 PM CDTSpecial Weather StatementOUNCuster29 min
May 18, 9:19 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Jackson, Kiowa, Washita41 min
May 18, 9:59 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita46 min
May 18, 10:15 PM CDTSpecial Weather StatementOUNAlfalfa30 min
May 18, 10:18 PM CDTSpecial Weather StatementOUNCuster, Dewey27 min
May 18, 10:33 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods42 min
May 18, 10:42 PM CDTSpecial Weather StatementOUNGarfield33 min
May 18, 11:13 PM CDTSpecial Weather StatementOUNGarfield32 min
May 18, 11:14 PM CDTSpecial Weather StatementOUNGrant31 min
May 18, 11:24 PM CDTSpecial Weather StatementOUNBlaine, Major36 min
May 18, 11:26 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble49 min
May 19, 12:11 AM CDTSpecial Weather StatementOUNKay, Noble34 min
May 19, 12:48 AM CDTSpecial Weather StatementOUNKay27 min
May 19, 1:25 PM CDTSpecial Weather StatementOUNGarfield35 min
May 19, 1:33 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble42 min
May 19, 1:45 PM CDTSpecial Weather StatementOUNGrant30 min
May 19, 2:06 PM CDTSevere Thunderstorm WarningOUNGarfield, Kay, Noble39 min
May 19, 2:08 PM CDTSevere Thunderstorm WarningOUNGrant, Kay44 min
May 19, 2:36 PM CDTSpecial Weather StatementOUNJackson24 min
May 19, 2:38 PM CDTSpecial Weather StatementOUNMajor52 min
May 19, 2:42 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson48 min
May 19, 2:47 PM CDTSpecial Weather StatementOUNKay28 min
May 19, 3:09 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major38 min
May 19, 3:22 PM CDTSevere Thunderstorm WarningOUNJackson38 min
May 19, 3:24 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa36 min
May 19, 3:40 PM CDTFlash Flood WarningOUNHarmon, Jackson6 hr
May 19, 3:46 PM CDTSpecial Weather StatementOUNGarfield14 min
May 19, 3:50 PM CDTSpecial Weather StatementOUNGrant25 min
May 19, 3:56 PM CDTSpecial Weather StatementOUNJackson34 min
May 19, 3:58 PM CDTSpecial Weather StatementOUNKiowa32 min
May 19, 3:58 PM CDTSevere Thunderstorm WarningOUNGrant, Kay47 min
May 19, 4:01 PM CDTSpecial Weather StatementOUNKiowa29 min
May 19, 4:31 PM CDTSpecial Weather StatementOUNHarmon29 min
May 19, 4:39 PM CDTSevere Thunderstorm WarningOUNGrant, Kay22 min
May 19, 4:46 PM CDTSpecial Weather StatementOUNKiowa29 min
May 19, 4:56 PM CDTSpecial Weather StatementOUNPayne34 min
May 19, 6:03 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward42 min
May 19, 6:05 PM CDTSpecial Weather StatementOUNDewey25 min
May 19, 6:23 PM CDTSpecial Weather StatementOUNKay37 min
May 19, 6:24 PM CDTSpecial Weather StatementOUNGarfield36 min
May 19, 6:26 PM CDTSpecial Weather StatementOUNLogan19 min
May 19, 6:40 PM CDTSevere Thunderstorm WarningOUNWoodward18 min
May 19, 6:40 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods50 min
May 19, 6:43 PM CDTSevere Thunderstorm WarningOUNGarfield25 min
May 19, 6:53 PM CDTTornado WarningOUNMajor37 min
May 19, 6:55 PM CDTSevere Thunderstorm WarningOUNWoods35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.